MathSciNet Relay Station
MathSciNet bibliographic data
MR1269063 58E10 (53C22)
Maeda, Masao The length of a closed geodesic on a compact surface. Kyushu J. Math. 48 (1994), no. 1, 9–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement